Asymptotically Double Lacunary Equivalent Sequences Defined by Ideals and Orlicz Functions
In the present manuscript, we are going to introduce some new definitions that are a generalization of those given by Esi in 2014 about asymptotically equivalent and Orlicz function with respect to an ideal. We established some sequence spaces and studied some inclusion relations about them. The results obtained in this study are more than those obtained by Esi in 2009 and 2014.
Keywords: Pringsheim limit, Orlicz functions, equivalent sequences
Cite this Article
Ayhan Esi, M. Kemal Ozdemir. Asymptotically Double Lacunary Equivalent Sequences Defined by Ideals and Orlicz Functions. Research & Reviews: Discrete Mathematical Structures. 2017; 4(2): 7–16p.
- There are currently no refbacks.